MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD
Model Number 4323
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to the physician with severe pain at the ribs where the sensing lead is located.Physician brought the patient into the or, examined the area, and found that the sense lead went underneath the rib space in proximity of the sternum.Physician removed the ipg, stimulation lead, and a portion of the sensing lead.Physician decided that removing the remainder of the sensing lead could injure the patient and made the decision to leave the remainder of the component.Patient presented back to the physician with continued discomfort at the rib area.Physician will be collaborating with a thoracic surgeon to schedule a second surgery to remove the sensor tip at a later date.

Brand Name
INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD
Common Device Name
INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
vang yang
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
7632057970
MDR Report Key20301538
Report Number3007666314-2024-00460
Device Sequence Number8866263
Product Code MNQ
UDI-Device Identifier00855728005192
UDI-Public00855728005192
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4323
Device Catalogue Number900-002-007
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown